For EDITORS

For READERS

All Issues

Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 7, Number 3, 2017, Pages 1095-1111                                                                DOI:10.11948/2017068
Global analysis in delayed ratio-dependent Gause-type predator-prey models
Shuang Guo,Weihua Jiang and Hongbin Wang
Keywords:Gause-type model, ratio-dependent, permanence, global asymptotically stable, delay.
Abstract:
      A class of three-dimensional delayed Gause-type predator-prey model with ratio-dependent is considered. Firstly, we present some results, including the boundedness of solutions and the permanence of system. Secondly, we construct a Lyapunov function to give the global asymptotically stable of the positive equilibrium under some parameter conditions. Finally, we analyed the influence of the time delay on the system and showed that the occurrence of small range of periodic motion.
PDF      Download reader